I completely identify with what you are going through. Sounds like derealization caused by anxiety. I have the same symptoms. Things look weird, cartoonish, scary, different, unexplainable. Try yor best not to focus on these symptoms, believe me the more you try to analyze, worry, and fear it, the worse it will get. Try to eliminate all stressors in your life and do things for yourself and the better you will be. This condition seems to be on a spectrum of severity. You are on it, your goal is to be on the low end.
Alot of people on here first experience this in their first experiences of University life. It is a very stressful time, trying to meet new friends, fitting in, the shock of how hard the coursework is, financial problems, leaving home. In addition having social anxiety makes it all the worst.
You will get through this, talk to you doctor about your meds. Lexapro may not be for you but there are tons of different types out there. Everyone is different in their reaction. It is trial and error.
I and the rest of this community are behind you. You are not alone.
- pancake likes this